English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A theorem of Nagata and Mukai/Sakai via Fourier-Mukai transform

MPS-Authors
/persons/resource/persons235515

Kaiser,  Christian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaiser, C. (2004). A theorem of Nagata and Mukai/Sakai via Fourier-Mukai transform. Israel Journal of Mathematics, 139, 177-181.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F28-C
Abstract
There is no abstract available